# SDR SIMA202006054002

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 3,558 hours, 2,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT POWER UNIT INOP.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT POWER UNIT PER AMM 25-22-07.  OPC GOOD.
